# SDR SWAA2022030235440

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221BF HAS PULLED FIBERS ON THE UPPER SURFACE. / REPAIRED PASSENGER CABIN FLOORBOARD 221BF ON UPPER SURFACE IAW B737 SRM 53-00-50-2R-1. A65170 A80188
